# SDR MASA200500205

- Difficulty date: March 11, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 20,467 hours, 15,245 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO FIELD WHEN NLG DOOR LIGHT ILLUMINATED AFTER RETRACTION.  GEAR WAS EXTENDED NORMALLY AND PERFORMED A SAFE LANDING.  MX REMOVED EXCESSIVE AMOUNT OF SLUSH AND ICE FROM NLG  DOOR.  DOORS WERE CYCLED AND ALL COMPONENTS INSP WITH NO DEFECTS FOUND.  ACFT SUCESSFULLY TEST FLOWN AND PLACED BACK INTO SERVICE.
